Volume 50, pp. 52-70, 2018.

Binet-type polynomials and their zeros

Walter Gautschi and Gradimir V. Milovanović

Abstract

Procedures based on moments are developed for computing the three-term recurrence relations for orthogonal polynomials relative to the Binet, generalized Binet, squared Binet, and related subrange weight functions. Monotonicity properties for the zeros of the respective orthogonal polynomials are also established.

Full Text (PDF) [676 KB]

Key words

Binet weight function, orthogonal polynomials, zeros, monotonicity

AMS subject classifications

33C47, 65D20

< Back